# SDR CALA2022053001367

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Seal
- Part number: D5348004320500
- Condition: Corroded
- Location: Fr66 R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR SEAL ATTACHEMENT HOLE UNDERNEATH GIRT BAR FITTING AT FR66 R2. (A3NB-53-3-6222, SEQ#1980, ZONE 262) LTPR NR# 5001144991-0010. REF LTPR BQN LOG 5001144991-0010. FOUND CORROSION ON DOOR SILL PERFORMED REPAIR IAW A320 SRM 53-41-14-300-001 REPAIR PRINCIPLE BEAM RH SIDE AT FR66. REWORKED AREA ARE BEYOND ALLOWABLE DMG #6 REV 140 AND CONSIDERED MAJOR REPAIR CATEGORY A. LIMIT IAW SRM 53-41-14-283-002 REV 140. REWORK DIM: L=40MM, W=23MM, A=(LXW) 920MM2, D=1.10MM (28.94% OF TNOM), TNOM=3.8MM.
